# SDR IPXA2019062874807

- Difficulty date: June 7, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086200200
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222DG LOWER SKIN PUNCTURED.  FABRICATED AND REPLACED THE FLOOR PANEL IAW EO A300-5320-40552-B, APPX B.  MAJOR.
